MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD. DRIVE DEVILBISS BATH SEAT W/O BACK; ADAPTOR, HYGIENE

BLISS HEALTH PRODUCTS CO. LTD. DRIVE DEVILBISS BATH SEAT W/O BACK; ADAPTOR, HYGIENE
Model Number 12203KD-4
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath seat by the provider who reported the bath seat leg broke causing the end user to fall in the tub.The end user sustained small cuts to her foot and hand.The end user went to the emergency room after what she believed to be signs of infection.The end user received intravenous antibiotics at the emergency room and at home as well as oral antibiotics.The end user has a medical history of immunosuppression and requires frequent antibiotic therapy.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.Need statement for the corrective actions for the report.

Brand Name
DRIVE DEVILBISS BATH SEAT W/O BACK
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD.
no. 96, zhaoyi road
dongsheng town zhongshan, guangdong 52841 4
CH  528414
MDR Report Key22522091
Report Number2438477-2025-00029
Device Sequence Number9231034
Product Code ILS
UDI-Device Identifier50822383225154
UDI-Public(01)50822383225154
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12203KD-4
Device Catalogue Number12203KD-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/25/2025
Event Location Home
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA07/16/2025